# SDR RAIA00101022

- Difficulty date: January 28, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 19,460 hours, 21,861 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371311226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION ON STRINGER 16R AT FUSELAGE FRAMES 29 AND 30.  MAINTENANCE REMOVED CORROSION FROM STRINGER, PRIMED AND TREATED THE AREA IAW ATR72 SRM.
